thanks so much for replying, i had been worrying about you!!:) well, at least it was not embedded into you, which was my main concern. But it must have been horrible having the doctor tug away at you like that! Yes it will take a few weeks for your system firstly to get the chemical completely out and then to rebalance the hormones, which can take months for some of us. But at least some of your symptoms have already begun to reduce which is great. Just keep an eye on things, it is impossible to predict which way your body will go, so we will just have to go with the flow (no pun intended lol). Do keep us posted, and have a look at the links i have put in some of the other posts towards the top of the page, so you can be more informed on these synthetic hormones and their possible outcomes. I will keep my fingers crossed that your system can recover quickly:) If you can cut out or reduce caffeine and sugar, as well as drink good amounts of water, that will help your system tremendously.
take care, i will be thinking of you:) - Kabel xx